Log in

I forgot my password

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 4

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 3

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1

Vulvodynia help

Tue Nov 14, 2017 4:27 pm by Katiej

Hi guys new here and newly diagnosed. So I had bv and then after alot of antibiotics and home remedies I still continued to have weird symptoms despite swabs being negative. Two seperate gynes have told me I have vulvodynia as a result of the area being overwhelmed. So first gave me lidocaine which xidnt do much. No I am on amitriptyline for the past 5 days. Seems to be kicking in a little (im a …

Comments: 3

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 4

Newly diagnosed

Tue Oct 10, 2017 8:37 pm by Brevispink

Hello everyone. I have recently been diagnosed with unprovoked vulvodynia and would really appreciate some advice and support. I have had a chronic urine infection for 16 months and was on antibiotics for 9 of those months. I have been very uncomfortable for the entire time, but now I have absolutely unbearable stinging and burning all day with itching too. The infection has just about gone, …

Comments: 9

Recent "Poke" Pain - So Confused/Losing My Mind

Thu Oct 12, 2017 9:26 am by kelseybeth23

Long Story, but I am losing my mind and getting really depressed, so if I tell the full story maybe someone can help me.

Back in August I started to get an itch down there. Normally, in the past, when this would happen, I would change the way I wore my clothes, take more baths instead of showers, and use Monistat. This time, after about two weeks of no relief, I started to get concerned. I was …

Comments: 5


Weight gain from Neurontin?

View previous topic View next topic Go down

Weight gain from Neurontin?

Post  Antaea on Mon Jun 06, 2016 8:15 am

Did anyone of you Ladies experience weight-gain while using Gabapentin?

I am on Neurontin, 300 mg in the evening, since 3 weeks. It works very fine. But during the last week I have increased my weight with 3 pounds/1,5 kg, even I do not eat different. My weight increased from one day to the other with 1 kg. This makes me very unhappy, because I do not know how to stop it. I just want to cry!! Is this a side-effect of Gabapentin? Is becoming a fat, ugly woman the price I have to pay for living a normal life in spite of V???? Sad Sad Sad
avatar
Antaea

Posts : 27
Join date : 2016-05-11
Age : 68
Location : Hammerfest Norway

View user profile

Back to top Go down

Re: Weight gain from Neurontin?

Post  emalita on Mon Jun 06, 2016 12:43 pm

I'm sorry to hear you're having weight gain side effects. I personally do not use gabapentin, but studies do show weight gain as a side effect (see below link). If you are using it in a compounded cream, I would assume it would reduce the side effects but not eliminate them.

http://www.ncbi.nlm.nih.gov/pubmed/9263379

emalita

Posts : 217
Join date : 2016-03-29
Location : USA

View user profile

Back to top Go down

Re: Weight gain from Neurontin?

Post  SinclairSassy on Wed Aug 03, 2016 1:57 pm

I started taking Gabapentin in June and worked up to 300 mg, three times a day. Before I started it, I was in so much pain and suffering so much anxiety, I literally could not eat, so I did lose weight. Now that I'm taking Gabapentin, I'm eating normally and have put on a few pounds, which is natural after starving myself (not intentionally). I finally leveled off at 145 lbs in July. (I was at 155 lbs when my pain first started in April, 2016). While I have consistently hovered at 144 lbs to 146 lbs for the past two months, I've noticed that my stomach seems more rounded and puffy. So even though my scale isn't showing any weight gain, my body feels heavier. Maybe your body simply needs to adjust to your new medicine. I know what you mean about wanting to cry. I think I have cried every day since April. Hang in there!

I do want to point out that I was put on Gabapentin for a back injury. I have not been formally diagnosed with V yet, but I am 99.9% certain that I have V. I have an appointment with a specialist in Birmingham, AL, on December 1st.

My biggest problem now is trying to find clothes to wear. I have looked at four stores online this morning and can't find any pants. I'm not sure what I am going to wear this winter! I'm starting to wonder if I will need to buy a sewing machine, learn to sew, and make my own pants.

SinclairSassy

Posts : 19
Join date : 2016-08-02
Location : Huntsville, AL

View user profile

Back to top Go down

Re: Weight gain from Neurontin?

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum